# SDR MALA030498

- Difficulty date: October 28, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 13,985 hours, 15,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, RIGHT FRAME STA 686 RBL 32 WL 72 FRAME BENT.  VENDOR FABRICATED AND INSTALLED L-ANGLE FRAME REPAIR IAW MESABA EO 553152 DATED 02 MAY 03.  A/C RELEASE DATE 11/18/03.
